# SDR DALA2015031102101

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 46,119 hours, 17,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 286-350
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MULTIPLE DENTS AND AREAS OF PREVIOUS DAMAGE WERE FOUND IN THE CROWN SKIN AT BS 286-350, BETWEEN S-2L & S2R.  MAINTENANCE REPAIRED IAW ERA 513578-14.
